The number of slim rectangular lattices

Czédli Gábor and Dékány Tamás and Gyenizse Gergő and Kulin Júlia: The number of slim rectangular lattices.
ALGEBRA UNIVERSALIS, 75 (1). pp. 33-50. ISSN 0002-5240 (2016)

[thumbnail of ALUN-13172-Czedli.pdf] Text
ALUN-13172-Czedli.pdf - Accepted Version
Restricted access: Registered users only

Download (432kB) | Request a copy
[thumbnail of algebra_universalis_2016_001_content.pdf] Text
algebra_universalis_2016_001_content.pdf - Additional Metadata
Restricted access: Registered users only

Download (262kB) | Request a copy
Item Type: Journal Article
Journal or Publication Title: ALGEBRA UNIVERSALIS
Date: 2016
Volume: 75
Number: 1
Page Range: pp. 33-50
ISSN: 0002-5240
Faculty/Unit: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
Language: English
MTMT rekordazonosító: 2987391
DOI azonosító: https://doi.org/10.1007/s00012-015-0363-y
Date Deposited: 2019. Jan. 25. 09:28
Last Modified: 2019. May. 28. 13:08
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/14520
Web of Science® Times Cited: 3 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year